# SDR DALA2023071705771

- Difficulty date: July 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 85,172 hours, 11,214 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 4R DOOR SHOWED OPEN AFTER SLIDE ARMED. CORRECTIVE ACTION: DOOR 4 RT OPEN AND CLOSED OK. OPS TEST PERFORMED. NO FAULT CONFIRMED. TEST OK. (4866834)
